Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Surfaces in the Grassmann variety $ G(1,\,3)$


Author: Aigli Papantonopoulou
Journal: Proc. Amer. Math. Soc. 77 (1979), 15-18
MSC: Primary 14M15; Secondary 14F05, 14J25
Corrigendum: Proc. Amer. Math. Soc. 95 (1985), 330.
MathSciNet review: 539621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be the Grassmannian $ G(1,3)$, Y a nonsingular subvariety of G and $ {N_{Y/G}}$ the normal bundle of Y in G. Then $ {N_{Y/G}}$ is not an ample bundle if and only if Y is a Schubert cycle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M15, 14F05, 14J25

Retrieve articles in all journals with MSC: 14M15, 14F05, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539621-3
PII: S 0002-9939(1979)0539621-3
Article copyright: © Copyright 1979 American Mathematical Society